English   español  
Por favor, use este identificador para citar o enlazar a este item: http://hdl.handle.net/10261/15841
Compartir / Impacto:
Estadísticas
Add this article to your Mendeley library MendeleyBASE
 |  Ver citas en Google académico
Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Título

Reductive decompositions and Einstein-Yang-Mills equations associated to the oscillator group

AutorDurán Díaz, Raúl; Gadea, Pedro M. ; Oubiña, José A.
Palabras claveEinstein field equations
Yang-Mills theory
Group theory
[PACS] General relativity and gravitation. Classical general relativity. Exact solutions
[PACS] General theory of fields and particles. Gauge field theories
[PACS] General theory of fields and particles. Symmetry and conservation laws
Fecha de publicaciónjul-1999
EditorAmerican Institute of Physics
CitaciónJournal of Mathematical Physics 40(7): 3490-3498 (1999)
ResumenAll of the homogeneous Lorentzian structures on the oscillator group equipped with a biinvariant Lorentzian metric, and then the associated reductive pairs, are obtained. Some of them are solutions of the Einstein-Yang-Mills equations.
Descripción9 pages.-- PACS nrs.: 04.40.Nr, 11.15.-q, 02.40.Ma.-- MSC1991 codes: 53C30, 53C50, 53C80.-- Issue title: "Relativity and Gravitation".
Versión del editorhttp://dx.doi.org/10.1063/1.532902
URIhttp://hdl.handle.net/10261/15841
DOI10.1063/1.532902
ISSN0022-2488
Aparece en las colecciones: (IFA) Artículos
(CFMAC-IFF) Artículos
Ficheros en este ítem:
Fichero Descripción Tamaño Formato  
JMathPhysDGO.PDF120,24 kBAdobe PDFVista previa
Visualizar/Abrir
Mostrar el registro completo
 


NOTA: Los ítems de Digital.CSIC están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.